Open Access
Translator Disclaimer
2002 Scattering and self-similar solutions for the nonlinear wave equation
Kunio Hidano
Differential Integral Equations 15(4): 405-462 (2002).

Abstract

We study scattering theory and self-similar solutions for the nonlinear wave equation $\Box u+\lambda|u|^{p-1}u=0$ in two or three space dimensions under the assumption $p_0(n) <p <1+4/(n-1)$, where $p_0(n)$ is the larger root of the equation $(n-1)p^2-(n+1)p-2=0$. The relation between the theory of scattering and that of self-similar solutions is considered from the point of view of asymptotically free solutions and asymptotically self-similar solutions.

Citation

Download Citation

Kunio Hidano. "Scattering and self-similar solutions for the nonlinear wave equation." Differential Integral Equations 15 (4) 405 - 462, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1011.35088
MathSciNet: MR1870420

Subjects:
Primary: 35L70
Secondary: 35B40

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
58 PAGES


SHARE
Vol.15 • No. 4 • 2002
Back to Top